MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3034
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No ch3034 product samples were returned for investigation.One photograph was provided by the customer for evaluation.One photo confirms the complaint of the above of the tube broke.The device history lot number review for lot number 13743456 was reviewed and there were no non-conformances found that would have contributed to the reported complaint.The customer complaint can be confirmed from the photograph provided.A probable cause cannot be identified based on the information that has been provided.
 
Additional Manufacturer Narrative
Device not available for evaluation.A picture and lot number were provided.Investigation is pending.Additional reporter: (b)(6).
 
Event or Problem Description
The event involved a 5" (13 cm) bag spike adapter w/spiros¿ w/red cap, vented cap where it was reported during drug infusion, the tube broke.The event occurred during infusion.Device was not reprocessed/resterilized.The package sealed fully.There was no problem after replacing the sample.There was patient involvement, however no report of harm or delay in therapy.

Brand Name
5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21232191
Report Number9617594-2025-00183
Device Sequence Number11833914
Product Code ONB
UDI-Device Identifier00840619024116
UDI-Public(01)00840619024116(17)280801(10)13743456
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3034
Device Lot Number13743456
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CYCLOSPORINE, UNK MFR.
Patient SexUnknown